The microfoundations of the Philips curve with rational expectations

Minford, A P L and Peel, D (1982) The microfoundations of the Philips curve with rational expectations. Oxford Economic Papers, 34 (3). pp. 449-451. ISSN 0030-7653

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Oxford Economic Papers
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44167
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:54
URI: https://eprints.lancs.ac.uk/id/eprint/44167

Actions (login required)

View Item View Item